lbs. It hits around 11:00am and lasts till around 7:0pm, most of the day. lightheaded. I think I asked this before but it is so depilating. Don't want to go anywhere or do anything :( I was on a 9 day route.
Just getting off predisione, why do I feel so crappy? Nausated, weak, legs feel like the weigh 100?
- 9 May 2014 by marti545
- 13 May 2014
I agree about too fast of a taper. Call the doc tomorrow. I have little tolerance these days for side effects. Doctors write things down wrong or a clerk can copy wrong to send to pharmacy. Or whatever. Be sure your specialist is the one, not a GP. It will help. Hang in there. I know those symptoms.
Also, be sure you don't have an infection brewing. Watch your daily temperature in the morning and at night. Prednisone leaves you open for that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 2 answers
Prednisone -Reducing my dose but my legs are very weak and don't feel good, how long will this last?
Posted 12 May 2011 • 2 answers
Posted 30 Jun 2011 • 1 answer
Posted 1 Oct 2013 • 1 answer
Propranolol - Can prolonged propranolol use make your arms and legs feel weak when walking or trying
Posted 13 days ago • 1 answer